IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Life Intelligence and Office Information Systems (LOIS) [schedule] [select]
Chair Masanobu Abe (Okayama Univ.)
Vice Chair Toshihiko Wakahara (Fukuoka Inst. of Tech.)
Secretary Hiroshi Konishi (NTT), Noriyasu Yamamoto (Fukuoka Inst. of Tech.)
Assistant Tetsuya Kinebuchi (NTT)

Special Interest Group on Groupware and Network Services (IPSJ-GN) [schedule] [select]
Chair Minoru Kobayashi (NTT)
Secretary Hideaki Kanai, Hiroaki Ogata, Satoshi Kaneko, Noriaki Saito (NTT)

Conference Date Thu, May 19, 2011 10:30 - 17:00
Fri, May 20, 2011 11:00 - 16:30
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 19 AM 
10:30 - 11:30
(1) 10:30-11:00 Extraction of Consumer Decision Factors utilizing Factor Dictionary and Contexts
Sho Kawanaka, Akihiro Mitaya, Ryuichiro Higashinaka, Takahide Hoshide, Ko Fujimura (NTT)
(2)
LOIS
11:00-11:30 Clustering of PC Usage Pattern at Work by PC Operation Logs Analysis LOIS2011-1 Ryohei Saito, Yuta Yamakawa (Humming Heads, Inc.), Tetsuji Kuboyama (Gakushuin Univ.), Hiroshi Yasuda (Tokyo Denki Univ.)
  11:30-13:00 Lunch ( 90 min. )
Thu, May 19 PM 
13:00 - 14:30
(3)
LOIS
13:00-13:30 A Study on the Walking States Classification Method using Cycles of Acceleration Data LOIS2011-3 Hiroki Kasahara, Tomonori Ito (Waseda Univ.), Hideki Yoshii (SBTM), Kazuhiro Tsurumaru, Naohisa Komatsu (Waseda Univ.)
(4)
LOIS
13:30-14:00 A study on location information accuracy in lifelog LOIS2011-4 Hiromitsu Ueda, Yukio Rikiso (Univ. of Hyogo)
(5)
LOIS
14:00-14:30 A Study on Geomagnetic Sensor Data in a Mobile Phone for an Estimation of Person Mobility Means LOIS2011-5 Satoyuki Uehara, Tomonori Ito (Waseda Univ.), Hideki Yoshii (SBTM), Kazuhiro Tsurumaru, Naohisa Komatsu (Waseda Univ.)
  14:30-14:45 Break ( 15 min. )
Thu, May 19 PM 
14:45 - 17:00
(6)
LOIS
14:45-15:45 [Invited Talk]
Human Science Enabled by Life Log LOIS2011-6
Kazuo Yano (Hitachi)
  15:45-16:00 Break ( 15 min. )
(7)
LOIS
16:00-17:00 [Invited Talk]
A new aspect of life-log use in cooperation with terminals and infrastructure of mobile networks LOIS2011-7
Hiroyuki Yokoyama, Mori Kurokawa (KDDI Labs.)
Fri, May 20 AM 
11:00 - 12:00
(8) 11:00-11:30 Recommendation based on Customer Interest estimated from Sequence of Stop Points in Store Environment
Hiroyuki Kidokoro (Osaka Univ.), Koji Kamei, Kazuhiko Shinozawa, Takahiro Miyashita, Norihiro Hagita (ATR)
(9) 11:30-12:00  
  12:00-13:00 Lunch ( 60 min. )
Fri, May 20 PM 
13:00 - 14:00
(10)
LOIS
13:00-13:30 An Interpretation of "The Mechanism of Meaning" by ARAKAWA+GINS
-- A Hope in Body Techniques of Reversible Destiny --
LOIS2011-8
Kimiaki Tokumaru (System Engineer)
(11) 13:30-14:00 A Method of Extracting Diverse Spatial Characteristics from the Field of Real-World Learning
Masaya Okada (Shizuoka Univ.), Masahiro Tada (ATR)
  14:00-14:15 Break ( 15 min. )
Fri, May 20 PM 
14:15 - 15:15
(12)
LOIS
14:15-14:45 Telephone conversation retrieval using line detection method in the distance matrix images LOIS2011-2 Hiroyuki Nishi, Yoshimasa Kimura, Toshio Kakinoki, Ren Iguchi (Sojo Univ.)
(13) 14:45-15:15 A Streaming Video Modification Method for Improving Visibility of the Content in the Video
Katsuhiko Kaji, Nobuo Kawaguchi (Nagoya Univ.)
  15:15-15:30 Break ( 15 min. )
Fri, May 20 PM 
15:30 - 16:30
  -  

Announcement for Speakers
General Talk (30)Each speech will have 20 minutes for presentation and 10 minutes for discussion.
Invited Talk (60)Each speech will have 40 minutes for presentation and 20 minutes for discussion.

Contact Address and Latest Schedule Information
LOIS Technical Committee on Life Intelligence and Office Information Systems (LOIS)   [Latest Schedule]
Contact Address Noriyasu Yamamoto
Fukuoka Institute of Technology
3-30-1 Wajiro-higashi, Higashi-ku, Fukuoka-shi 811-0295
FAX +81-92-606-0758
E-: fit 
IPSJ-GN Special Interest Group on Groupware and Network Services (IPSJ-GN)   [Latest Schedule]
Contact Address  


Last modified: 2011-05-12 16:13:55


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LOIS Schedule Page]   /   [Return to IPSJ-GN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan